# SDR USAA050186

- Difficulty date: January 18, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53477214202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - SEAT TRACK, (1.5 X 1.0 X 0.035 D) CORROSION; LEVEL 2; TASK NR J7-200-2580)  Y450, FR 70-72.  INSTALLED NEW SECTION OF SEAT TRACK IAW SRM.  (K)
